The Kodaira dimension of certain moduli spaces of abelian surfaces
Compositio Mathematica, Tome 90 (1994) no. 1, p. 1-35
@article{CM_1994__90_1_1_0,
     author = {Hulek, Klaus and Sankaran, G. K.},
     title = {The Kodaira dimension of certain moduli spaces of abelian surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {90},
     number = {1},
     year = {1994},
     pages = {1-35},
     zbl = {0799.14026},
     mrnumber = {1266492},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__90_1_1_0}
}
Hulek, K.; Sankaran, G. K. The Kodaira dimension of certain moduli spaces of abelian surfaces. Compositio Mathematica, Tome 90 (1994) no. 1, pp. 1-35. http://www.numdam.org/item/CM_1994__90_1_1_0/

[Ba] W.L. Baily: Fourier-Jacobi Series. In: Proc. Symp. Pure Math. IX, AMS, Providence, R.I., (1966), 296-300. | MR 219755 | Zbl 0164.38501

[BH] W. Barth, K. Hulek: Projective models of Shioda modular surfaces. Manuscr. Math. 50 (1985), 73-132. | MR 784140 | Zbl 0599.14035

[EZ] M. Eichler, D. Zagier: The theory of Jacobi forms. Progress in Mathematics 55. Birkhäuser, Boston, Basel, Stuttgart 1985. | MR 781735 | Zbl 0554.10018

[F] E. Freitag: Siegelsche Modulfunktionen. Grundlehren 254, Springer, Berlin 1983. | MR 871067 | Zbl 0498.10016

[Fu] W. Fulton: Intersection theory. Springer, Berlin 1984. | MR 732620 | Zbl 0541.14005

[H] R. Hartshorne: Algebraic geometry. Springer, New York, 1977. | MR 463157 | Zbl 0367.14001

[Hir] F. Hirzebruch: Elliptische Differentialoperatoren auf Mannigfaltigkeiten. Gesammelte Werke Vol. 2, 583-608. Springer, Berlin, 1987. | MR 210151

[HM] G. Horrocks, D. Mumford: A rank 2 vector bundle on P4 with 15,000 symmetries. Topology 12 (1973), 69-85. | MR 382279 | Zbl 0255.14017

[HKW1] K. Hulek, C. Kahn, S.H. Weintraub: Singularities of the moduli spaces of certain abelian surfaces. Compositio Math. 79 (1991), 231-253. | Numdam | MR 1117341 | Zbl 0741.14022

[HKW2] K. Hulek, C. Kahn, S.H. Weintraub: Moduli spaces of abelian surfaces: Compactification, degenerations and theta functions. de Gruyter, Berlin 1993. | MR 1257185 | Zbl 0809.14035

[HW] K. Hulek, S.H. Weintraub: Bielliptic abelian surfaces. Math. Ann. 283 (1989), 411-429. | MR 985240 | Zbl 0641.14014

[K] J. Kramer: A geometrical approach to the theory of Jacobi forms. Compositio Math. 79 (1991), 1-19. | Numdam | MR 1112278 | Zbl 0724.11028

[M1] D. Mumford: Hirzebruch's proportionality theorem in the non-compact case. Inv. Math. 42 (1977), 239-272. | MR 471627 | Zbl 0365.14012

[M2] D. Mumford: On the Kodaira dimension of the Siegel modular variety. Algebraic Geometry-Open Problems, Proceedings Ravello 1982, 348-375 (C. Ciliberto et al., Eds) Springer Lecture Notes 997, Springer, Berlin, 1983. | MR 714757 | Zbl 0527.14036

[O'G] K O'Grady: On the Kodaira dimension of moduli spaces of abelian surfaces. Compositio Math. 72 (1989), 121-163. | Numdam | MR 1030139 | Zbl 0711.14025

[Sch] B. Schoeneberg: Elliptic modular functions. Grundlehren 203, Springer, Berlin, 1974. | MR 412107 | Zbl 0285.10016

[Sh] G. Shimura: Introduction to the arithmetic theory of automorphic functions. Publ. Math. Soc. Japan 11, Iwanami Shoten, Tokyo, and Princeton University Press, 1971. | MR 314766 | Zbl 0221.10029

[Shi] T. Shioda: On elliptic modular surfaces. J. Math. Soc. Japan 24 (1972), 20-59. | MR 429918 | Zbl 0226.14013

[SC] A. Ash, D. Mumford, M. Rapoport, Y. Tai: Smooth compactification of locally symmetric varieties. Math. Sci. Press, Brookline, Mass., 1975. | MR 457437 | Zbl 0334.14007

[T] Y. Tai: On the Kodaira dimension of the moduli spaces of abelian varieties. Inv. Math. 68 (1982), 425-439. | MR 669424 | Zbl 0508.14038

[YPG] M. Reid: Young person's guide to canonical singularities. Proc. Symp. Pure Math. 46 (Algebraic Geometry Bowdoin 1985), 345-416 (1987). | MR 927963 | Zbl 0634.14003